Local existence and blow up of solutions to a logarithmic nonlinear wave equation with time-varying delay

Abdelbaki Choucha, Djamel Ouchenane


In this work, we are concerned with a problem of a logarithmic nonlinear wave equation with time-varying deley term, we established the local existence result, and we proved a blow up result for the solution with negative initial energy under suitable conditions, This improves earlier results in the literature [10] for time-varying delay.


wave equation; blow up; logarithmic source; varying delay term

Full Text:



I. Bialynicki-Birula, J. Mycielsk. Wave equations with logarithmic nonlinearities. Bull Acad Polon Sci Sr SciMath Astron Phys. 23:461-466, 1975.

H. Brizis. Fonctional analysis, Sobolev spaces and partial differential equations. New York: Springer;2010.

T. Cazenave, A. Haraux. Equations d'volution avec non-linearite logarithmique. Ann Fac Sci Toulouse Math (5);2(1):21-51, 1980.

T. Cazenave, A. Haraux. Equation de Schrodinger avec non-linearite logarithmique. C R Acad Sci Paris Ser A-B. 288:A253-A256, 1979.

T. Cazenave. Stable solutions of the logarithmic Schrodinger equation. Nonlinear Anal. 7:1127-1140, 1983.

X. Han. Global existence of weak solution for a logarithmic wave equation arising from Q-ball dynamics. Bull Korean Math Soc. 50:275-283, 2013.

V. Georgiev, G. Todorova. Existence of Solutions of the Wave Equation with Nonlinear Damping and Source Terms. Journal of Differential Equations, 109, 295-308, 1994.

P. Gorka. Convergence of logarithmic quantum mechanics to the linear one. Lett Math Phys. 81:253-264, 2007.

P. Gorka. Logarithmic quantum mechanics: existence of the ground state. Found Phys Lett. 19:591-601, 2006.

M. Kafini, S.A. Messaoudi. Local existence and blow up of solutions to a logarithmic nonlinear wave equation with delay, Applicable Analysis, (2018) DOI: 10.1080/00036811.2018.1504029.

V. Komornik. Exact controllability and stabilization. The multiplier method. Paris: Masson- JohnWiley; 1994.

H.A. Levine. Instability and Nonexistence of Global Solutions of Nonlinear Wave Equation of the Form Putt = Au + F(u). Transactions of the American Mathematical Society, 192, 1-21, 1974.

H.A. Levine. Some Additional Remarks on the Nonexistence of Global Solutions to Nonlinear Wave Equation. SIAM Journal on Mathematical Analysis, 5, 138-146, 1974.

S. Nicaise, C. Pignotti, J. Valein, Exponential stability of the wave equation with boundary time varying delay, submitted.

A. Pazy. Semigroups of linear operators and applications to partial differential equations. New York: Springer-Verlag; 1983.

DOI: http://dx.doi.org/10.24193/subbmath.2023.1.13


  • There are currently no refbacks.